# SDR DALA2022052403575

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 88,189 hours, 39,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 AT R1 DOOR FOUND UPPER ROLLER AFT FRAME FITTINGAND ROLLER DAMAGED. CORRECTIVE ACTION: INSTALLLED NEW ROLLER & BRACKET (LATCH) FITTING OPS CKS GOOD OK FOR SVC IAW B757 IPC 52-11. (8808154)
